Donate Now
Donate Now

Looking for Tygacil Tips

Home Forums NTM Support Forum Looking for Tygacil Tips

Tagged: 

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #34851
    Jrpowell22jrpowell22
    Participant

    Hi all,

    I’ve recently started long-term therapy for M. Abscessus (been battling it for 12+ years), and this time around we’re using Tygacil (among other drugs). The first week has been rough, as I’ve had a lot of nausea and GI issues. If anyone has taken it and can provide any tips for helping to limit side effects, I’d love to hear them!

    Thanks!

    #35190
    Patricia DillonPatricia Dillon
    Participant

    I infused Tygacil for 5.5 weeks. The drug was brutal. Even taking the anti nausea meds made me sick. I continued to work in my salon – very difficult. I finally stopped that med and am infusing at home now, twice per day – Imipenem, 7 days/week.. Have some gi issues but no nausea nor extreme fatigue. I also take oral Azithromycin and they will be adding another antibiotic to infuse 3 times per week soon.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.